# SDR A8ZR20180924001

- Difficulty date: June 11, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 36,635 hours, 49,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DSC5431
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR, LT & RT UNDER WING EMERGENCY EXIT DOOR BETA LIGHTS P/N DSC543-1 FAILED BRIGHTNESS CHECK REF TASK CARD 3350/02 AND REPLACED REF AMM 33-51-00 REV 38.
